# SDR ASAA2020080123309

- Difficulty date: August 7, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 48,118 hours, 14,480 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO-THROTTLE DISENGAGED ON TAXI. GROUNDED - YES. PERFORMED AUTOTHROTTLE BITE PROCEDURE PER B737-800 FIM 22-31 TASK 801. NO CURRENT FAULTS FOUND. FOUND FAULT CODE 22-31543 ON FL 5. PERFORMED B737-800 FIM 22-31 TASK 830 WITH NO FAULTS FOUND. PERFORMED GOOD INTERACTIVE TESTS OF SERVO MOTOR, RANGE CHECK, AND TORQUE TESTS WITH NO FAULTS PER B737-800 FIM 22-31 TASK 801.
